Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV UTI treatment
Dec 19, 2012

Hi doc, I have this problem of frequent urination, no pain, no burning, no discharge. The doc said it was UTI. I was recently put on ciprofloxacin antibiotics. Its two days now and no relief. I am wondering if its a UTI at all or effects of the atripla. Pls advice, very worried and confused.

Response from Dr. McGowan

Hi,

Don't worry, frequent urination would not be an expected side effect from Atripla. If the symptoms do not get better on treatment you should have the urine examined by your doctor to see if there are signs of infection, have your sugar (glucose) monitored (high glucose can cause alot of urination), if you are a middle aged male have a prostate test. Hope things clear up soon.

Joe



Previous
UTI and antibiotics
Next
Trying Complera after rash due to Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement